On reduced semantics for fuzzy predicate logics

D. Dubois J. P. Carvalho (Editor), M. Pilar Dellunde Clave

Research output: Chapter in BookChapterResearch

Original languageEnglish
Title of host publicationProceedings of the IFSA-EUSFLAT'09. International Fuzzy Systems Association and European Society for Fuzzy Logic
Place of PublicationLisboa (PT)
Pages414-419
Number of pages5
Edition1
Publication statusPublished - 1 Jan 2009

Cite this

J. P. Carvalho, D. D. (Ed.), & Dellunde Clave, M. P. (2009). On reduced semantics for fuzzy predicate logics. In Proceedings of the IFSA-EUSFLAT'09. International Fuzzy Systems Association and European Society for Fuzzy Logic (1 ed., pp. 414-419).